Anadin Original Caplet, 16 Caplets

Anadin Original has a dual action formula 

Active Ingredients: aspirin and caffeine 

Effectively relieve your headache.


For relief from:

  • Headache & Migraine
  • Back Pain & Muscle ache & pain
  • Fever & Cold & flu symptoms
  • Period Pain
  • Toothache
  • Rheumatic pain
  • Adults, the elderly and young persons aged over 16
  • Not suitable if Pregnant or Breastfeeding

£1.69

10 in stock

Compare
For relief from:
  • Headache & Migraine
  • Back Pain & Muscle ache & pain
  • Fever & Cold & flu symptoms
  • Period Pain
  • Toothache
  • Rheumatic pain
  • Adults, the elderly and young persons aged over 16
  • Not suitable if Pregnant or Breastfeeding

Anadin Original Caplet, 16 Caplets

What Anadin Original Caplet is and what it is used for?

Anadin Original has a dual action formula (aspirin & caffeine) for pain releif. Aspirin works to target the source of pain while caffeine helps to accelerate the pain-relieving effect, providing headache relief fast.

Benefits:

Anadin Original Caplet is for effective relief from: mild to moderate pain including headache, migraine, sharp
nerve pain (neuralgia), toothache, sore throat, period pains and aches and pains, symptomatic relief of sprains, strains, rheumatic pain, nerve pain of the lower back or legs (sciatica), lower back pain (lumbago), chronic muscle pain, sometimes with tiredness and skin sensitivity (fibrositis), muscular aches and pains, joint swelling and stiffness, influenza, feverishness and feverish colds

How it works

Each tablet contains: 325 mg of Aspirin and 15 mg of Caffeine.

Aspirin belongs to a group of medicines called Non-Steroidal Anti-Inflammatory Drugs (NSAIDs) that work by relieving pain and reducing inflammation, high temperature and fever.

In addition, your medicine contains caffeine, which increases the pain-relieving effect of the product.

Brand

Anadin

Brand

How To Use

For oral administration and short term use only

Dosage: Adults, the elderly and young persons aged over 16:
The minimum effective dose should be used for the shortest time necessary to relieve symptoms.

Take 1 or 2 tablets up to 6 times a day, as required.

The tablets should be taken with water.

Take only as much as you need to relieve your symptoms and leave at least 4 hours between each dose

Do not take more than 12 tablets in any 24 hour period.
Do not give to children aged under 16 years, unless on the advice of a doctor.
Do not exceed the stated dose.
If symptoms persist for more than 3 days, or if symptoms worsen consult your doctor or pharmacist.
If you take more tablets than you should:
If you take too many tablets contact your doctor or hospital immediately.
Bring any remaining tablets with you to show the docto

Product Details

Before you take your medicine
Please read the following information. Do not give to children under 16 years unless on the advice of a doctor. There is a possible association between aspirin and Reye’s syndrome when given to children.
Reye’s syndrome is a very rare disease, which affects the brain and liver and can be fatal. For this reason aspirin should not be given to children aged under 16 years, unless on the advice of a doctor.
Do not take if you:
• are allergic to aspirin or any of the other ingredients listed in this leaflet.
• have ever had a stomach ulcer, perforation or bleeding.
• suffer from haemophilia (your blood does not clot well) or from gout
• are in late stages of pregnancy
• are breast feeding
Take special care and talk to a pharmacist or your doctor before taking this medicine if you:
• suffer from asthma, allergic disease, dehydration, liver or kidney problems or G-6-PD deficiency (an hereditary condition leading to low red blood cell counts).
Taking other medicines
Do not use this medicine if you are taking medicines that reduce blood clotting (warfarin) or for treatment of gout (sulfinpyrazone, probenecid).
Talk to your doctor or a pharmacist if you are taking other NSAIDS, steroid hormones (corticosteroids), water tablets, diuretics, anticoagulants, anti-sickness treatments (metoclopramide), treatments for epilepsy (phenytoin, valproate), certain cancer treatments (methotrexate), blood pressure lowering
treatments (ACE inhibitors), antacids, treatments for leg pain when walking (cilostazol), and treatment of some depressive disorders (SSRIs, venlafaxine). Caffeine may cause further increases in blood
pressure and heart rate when combined with other nerve stimulants (ephedrine).

Side Effects

Like all medicines, your medicine can cause side effects, although not everybody gets them. You can reduce the chances of experiencing side effects by using the minimum dose required. Side effects may be more serious in elderly patients.
If you experience any of the following serious effects STOP taking this medicine immediately and contact your doctor or pharmacist:
• Stomach ulceration or perforation: Symptoms could include severe abdominal pain, vomiting blood (or liquid with what looks like coffee grounds), blood in the faeces (stools/motions) or passing black stools.
• Severe allergic reactions: Symptoms could include difficulty breathing, skin rash or swollen facial features.
• Breathing problems: Wheezing and breathing difficulties may be triggered in patients suffering from or with a previous history of asthma.
Other possible side effects
If any of the side effects gets serious or if you notice any side effect not listed in this leaflet, please tell your doctor or pharmacist:
• Occasionally the blood does not clot well, which may result in easy bruising or bleeding.
• High caffeine intake can result in tremor (shaking) and palpitations (uncomfortable feeling in the chest caused by fluttering heartbeat).
• Aspirin may trigger gout in people prone to it.
• Other side effects include indigestion, heartburn, feeling or being sick, changes in skin colour and a runny nose.
Reporting of side effects
If you get any side effects, talk to your doctor, pharmacist or nurse. This includes any possible side effects not listed in this leaflet. You can also report side effects directly via the Yellow Card Scheme at
www.mhra.gov.uk/yellowcard or search for MHRA Yellow Card in the Google Play or Apple App Store.
By reporting side effects you can help provide more information on the safety of this medicine.

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.

Questions and answers of the customers

There are no questions yet, be the first to ask something for this product.

Other Products From This Seller